Estimation for polynomial structural equation models

Wall, Melanie M., Amemiya, Yasuo . Journal of the American Statistical Association 2000. 95 (451) :929-940

Locate this article in:

Bibtex

@article{CIS-164979,
  Author = {Wall, Melanie M. and Amemiya, Yasuo},
  Title = {Estimation for polynomial structural equation models},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {451},
  Year = {2000},
  Pages = {929--940},
  Keywords = {Errors in variables, Asymptotic inferences, Factor scores, Latent variable analysis, Social and behavioral applications}
}

Similar articles